UK Ulamâ & Student Forum

The UK Ulamâ and Student’s Forum is a platform for engagement, discussion and training.

The UK Ulamâ and Student’s Forum (a project of the Ulamâ Training Centre) aims to open up discussion and to deliver training sessions on some of the most important and relevant developmental needs specific to Ulamâ today. The purpose is to enhance and empower young Ulamâ and Students of Deen to actively participate in social-community activities and to tackle the various challenges the Ummah is facing today. The Ulamâ Training Centre is the vehicle to structure and address lessons learnt, and then deliver some of these fundamental training requirements

Forum is for both male and female delegates with segregated facilities

Contact Organiser:

Mufti Abdul Waheed- 

fatawa@jkn.org.uk

Each of the forum sessions will be delivered via PowerPoint with subsequent open discussion and group exercises. Handouts may be given in some sessions. It is hoped that the participants will find the sessions both beneficial, productive and most importantly, a means of building confidence, so as to empower and enrich.

Some of the areas that have been discussed in previous forums and will be addressed in future sessions are as follows, Inshâ-Allâh.

  1. Understanding Politics and the Role of Ulamâ
  2. Teacher Training
  3. Research Methodology
  4. Da’wah
  5. Leadership Training
  6. Youth Work
  7. Counselling
  8. Contemporary Fiqh

Summary of Our Last Gathering


Counselling Muslims & The Fiqh of Organ Transplantation
Sunday, 11 May 2014 at 19:00

Time

Event

Duration

7:00pm Asr Salāh
7:10pm Qirāt
7:15pm Introduction

  • The purpose and objective of the UK Ulamā Forum
  • What the UK Ulamā Forum has achieved so far
  • The work to be done by the Ulamā and their responsibilities.

 

 

5 Mins

7:20pm Counselling Muslims-An Islamic PerspectiveProviding essential skills and techniques for the Ulamā when counselling Muslims undergoing severe depression

40 mins

8:00pm Introducing future courses for Students

5 mins

8:05pm Discussion on Organ Transplantation with Q & A session

40 mins

8:45pm Concluding speech by Shaykh Mufti Saiful Islām Sāhib

15mins

9:00pm Maghrib Salāh